MAUDE Adverse Event Report: BECTON, DICKINSON & CO. BD VACUTAINER® LITHIUM HEPARINN (LH) 56 USP UNITS BLOOD COLLECTION TUBES; BLOOD SPECIMEN COLLECTION DEVICE

BECTON, DICKINSON & CO. BD VACUTAINER® LITHIUM HEPARINN (LH) 56 USP UNITS BLOOD COLLECTION TUBES; BLOOD SPECIMEN COLLECTION DEVICE
Catalog Number 366667
Medical Device Problem Code Device Contamination with Chemical or Other Material (2944)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 06/17/2016
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Bd had not received samples, but photos were provided by the customer facility for investigation.The photos were evaluated and the customer's indicated failure mode with the incident lot was observed.
 
Event or Problem Description
It was reported that bd vacutainer® lithium heparin (lh) 56 usp units blood collection tubes showed fm in the tubes.No report of medical intervention or serious injury.

Brand Name
BD VACUTAINER® LITHIUM HEPARINN (LH) 56 USP UNITS BLOOD COLLECTION TUBES
Common Device Name
BLOOD SPECIMEN COLLECTION DEVICE
Manufacturer (Section D)
BECTON, DICKINSON & CO.
150 south 1st avenue
broken bow NE 68822
MDR Report Key7603523
Report Number1917413-2018-02791
Device Sequence Number1695164
Product Code JKA
UDI-Device Identifier50382903666671
UDI-Public50382903666671
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K901449
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other,user facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/29/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date03/31/2017
Device Catalogue Number366667
Device Lot Number5300666
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/17/2016
Initial Report FDA Received Date06/14/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;